# SDR CA180907011

- Difficulty date: September 7, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cessna 340A
- Aircraft time: 3,596 hours
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C93
- System (JASC): 8100 · Exhaust Turbine System (Reciprocating)
- Part: Clamp
- Part number: NH100089770
- Condition: Cracked
- Location: V Band
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION AS WELL AS IN CONJUNCTION WITH AD 2000-01-16, THE V-BAND CLAMP THAT ATTACHES THE WASTEGATE EXHAUST ELBOW TO THE EXHAUST HEADER ASSY WAS FOUND CRACKED. (TC# 20180907011)
